# SDR SWAA2025123039107

- Difficulty date: November 23, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOORBEAM, BS 986, LBL 42, WL 208.   REMOVED DAMAGED AREA, FABRICATED, LOCATED, DRILLED, APPLIED PROTECTIVE TREATMENT TO REPAIR PARTS AND REPAIR AREA IAW SRM 53-70-51-2R-6 REP 6, ALT 4.
